• Users Online: 2948
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT

Quetiapine-induced drug rash with eosinophilia and systemic symptom syndrome


1 Department of Pharmacy Practice, Nazareth College of Pharmacy, Pathanamthitta, Kerala, India
2 Department of Pharmacy Practice, St. James' College of Pharmaceutical Sciences, Thrissur, Kerala, India

Correspondence Address:
Roshni Acha Biju,
Nazareth College of Pharmacy, Othera, Pathanamthitta - 689 546, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jmedsci.jmedsci_82_21

Drug rash with eosinophilia and systemic symptoms (DRESSs) syndrome is an adverse cutaneous reaction characterized by fever, skin eruption, hematological abnormalities, and internal organ involvement. Although many drugs are known to cause DRESS syndrome, quetiapine-induced DRESS syndrome case is rare. We report a case of a 78-year-old male who developed DRESS syndrome presented with rashes, eosinophilia after taking quetiapine for 2 weeks.


 

  Search Pubmed for
 
    -  Biju RA
    -  Davis S
    -  Sanal G
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed529    
    PDF Downloaded21    

Recommend this journal